# SDR UPS97824836

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON BOTTOM OF FUSELAGE SKIN FWD OF DOOR G2 AT STA 1890.  REMOVED CORROSION, CUT OUT CORRODED AREA, FABRICATED FILLER AND REPAIR DOUBLER, DRILLED TREATED PRIMED AND INSTALLED IAW DC8 SRM 53-2-0 FIG 1, 51-1-8, 51-1-21.
